Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15221
Tipo do documento: Artigo
Título: Limit cycles for singular perturbation problems via inverse integrating factor
Autor: Llibre, Jaume
Medrado, João Carlos da Rocha
Silva, Paulo Ricardo da
Abstract: In this paper singularly perturbed vector fields X ε defined in R 2 are discussed. The main results use the solutions of the linear partial differential equa- tion X ε V = div(X ε )V to give conditions for the existence of limit cycles converging to a singular orbit with respect to the Hausdorff distance.
Palavras-chave: Limit cycles
Vector fields
Singular perturbation
Inverse integrating factor
País: Brasil
Unidade acadêmica: Instituto de Matemática e Estatística - IME (RG)
Citação: LLIBRE, Jaume; MEDRADO, João C. R.; SILVA, Paulo R. da. Limit cycles for singular perturbation problems via inverse integrating factor. Boletim da Sociedade Paranaense de Matemática, Maringá, v. 26, p. 41-52, 2008.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15221
Data de publicação: 2008
Aparece nas coleções:IME - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Jaume Llibre - 2008.pdf183,12 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons